# SDR MYWA970028

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE EMERGENCY PATHWAY LIGHTING SYSTEM CHECK, FOUND FORWARD SECTION VERY DIM.  LOG PAGE 17811.  FOUND MOISTURE WITHIN FORWARD POWER CONNECTOR.  REMOVED MOISTURE, OPERATIONAL CHECK OK IAW MM 33-50-00.  (X)
